# SDR ASAA2017080821584

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,865 hours, 11,819 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"A" AUTO PILOT WILL NOT ENGAGE IN CMD A. "B" AUTO PILOT WORKS NORMALLY.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT,  DFCS BITE IAW FIM 22-11 TASK 801 SHOWED FAULTS 22-11281 A/P DISC SW INPUT INV. AND 22-11251 AFCS ENGAGE INTERLOCK, EACH LOGGED THREE TIMES ON LEG 16. ACCOMPLISHED TROUBLESHOOTING FOR FAULT 22-11251 IAW FIM 22-13 TASK 821 AND FOR FAULT 22-11281 IAW FIM 22-11, TASK 809 - INITIAL EVALUATION (DFCS BITE) DID NOT CONFIRM FAULTS. PERFORMED DFCS LIBRARY TEST 58 AND LIBRARY TEST 62,  NO DEFECTS NOTED. FCC-A ENGAGE INTERLOCK CIRCUIT BREAKER REMAINED CLOSED. PERFORMED DFCS GROUP 49 TEST IAW  AMM 22-11-00-700-801 - ALL TESTS PASS.
